MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported by the customer that when they plugged in the insufflation tubing to the machine and selected the pressure and flow settings but had not yet pressed start, a message came up.Upon hitting start, the settings for the pressure were set at 12 and the number climbed to 30 (even with the 12 setting).It was further reported that the patient's stomach was very hard and the trocar had to be released to let the co2 out.After turning the machine off and then back on, it worked fine.
 
Event or Problem Description
It was reported by the customer that when they plugged in the insufflation tubing to the machine and selected the pressure and flow settings but had not yet pressed start, a message came up.Upon hitting start, the settings for the pressure were set at 12 and the number climbed to 30 (even with the 12 setting).It was further reported that the patient's stomach was very hard and the trocar had to be released to let the co2 out.After turning the machine off and then back on, it worked fine.Multiple attempts were made for additional information regarding completion of surgery, surgical delay, medical intervention, and adverse event details, however no new information was received.
 
Additional Manufacturer Narrative
The product was not returned for investigation as it is reported to remain in the field therefore the reported failure mode was not confirmed.Alleged failure: pressure and flow settings issue.Probable root cause: because device was not returned to oem, wom, probable root cause cannot be determined.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PNEUMOCLEAR + CO2 CONDG' INSUFFLATOR AM
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23304588
Report Number0002936485-2025-00838
Device Sequence Number13268931
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
Report Date (Section F) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer09/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA10/15/2025